# SDR 2001UALA02482

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION JOINT BOLT IS WEARING INTO FRAME, AT STATION 520 RBL 24, AFT SIDE OF FRAME.  MAJOR REPAIR ACCOMPLISHED.  EXPANSION JOINT REPLACED.
